# SDR AALA20160801008

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 99,516 hours, 15,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET ATTACH ANGLE AT BS 246, RBL 18 FOUND CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 53-10-51-2R-3.
